# SDR ASOA20140702170

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14532312407
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND IN UPPER END OF UPPER ACCESS PANEL FLANGE ON LT WING RIB 1 INSIDE WHEELWELL AFT OTBD CORNER.  R & R ACCESS PANEL FLANGE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
